Search Results

Revise Search


Publication Issue Title
Note di Matematica Volume 36, Issue 2 (2016) Congruences for (2, 3)-regular partition with designated summands Details  PDF
M. S. Mahadeva Naika, S. Shivaprasada Nayaka

Note di Matematica Volume 36, Issue 1 (2016) Jacobi-Sohncke Type Mixed Modular Equations And Their Applications Details  PDF
M. S. Mahadeva Naika, K. Sushan Bairy, C. Shivashankar

Note di Matematica Volume 34, Issue 2 (2014) New modular relations for cubics class invariants Details  PDF
M. S. Mahadeva Naika, S. Chandankumar, B. Hemanthkumar

1 - 3 of 3 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((publication OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.